# SDR SWAA2023071076541

- Difficulty date: July 8, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 51,546 hours, 30,703 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Compound
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 100 Fus Lower
- Stage of operation: CR
- How discovered: 9
- Nature of condition: E, J
- Precautionary procedure: A, B, G, I

## Discrepancy

LEVEL FLT AT FL380; OBSERVED LOUD HUMMING AND VIBRATION CABIN PRIMARILY ROWS 2 THRU 8; WITH VIBRATION IN FLOOR. LEVEL FLT AT FL380 OBSERVED LOUD HUMMING AND VIBRATION CABIN PRIMARILY ROWS 2 THRU 8 WITH VIBRATION IN FLOOR. NOT CERTAIN HOW LONG THAT WAS PRESENT HOWEVER TURNING THE RECIRC FAN FROM AUTO TO OFF TO AUTO HAD NO EFFECT ON CABIN VIBRATION/NOISE. APPROX FIFTEEN MINUTES LATER OBSERVED THE CREW RATE OF CLB/DESCENT GO TO 2500-3000 FPM IN CLIMB W/CONCURRENT CABIN ALTITUDE CLIMBING. THERE WERE NO MASTER CAUTION LIGHTS NOR 'ALTN' LTS ON PRESSURE CONTRILLER UNABLE TO CORDINATE TIMELY DESCENT WITH HOU TERRY (MX) CENTER GOT CABIN ALTITUDE WARNING HORN AND 'CABIN ALTITUDE' LT. DAWNED CREW MASKS . DECLARED EMERGENCY FOR DESCENT. DURING DESCENT THROUGH ABOUT 20000 FT CABIN ALTITUDE DID DECREASE HOWEVER CABIN DID REACH OVER 14000.<[01] FOUND FORWARD LOWER CORNER FAIRING COMPOUND DAMAGED. REPAIRED AS REQUIRED PER M/M 53-11-02.;[02] PERFORMED CONDITIONAL INSPECTIONS FOR CABIN DEPRESSURIZATION REF AMM 05-51-81; EXCESSIVE AIRFRAME VIBRATION REF AMM 05-51-67 AND EXCESSIVE PRESSURIZATION LEAK REF AMM 05-51-91. FOUND FWD CARGO DOOR OUT OF ADJUSTMENT. ADJUSTED ON TASK ID TTG8Q00M3L07. REPACKED PAX O2 MASKS REF MT 735-21-02. COMPLIED WITH PACKS CONFIDENCE CHECK REF MT 721-00-01; OPS CHECK GOOD NO DEFECTS NOTED.;[03] C/W
